zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Oscillation and comparison theorems for half-linear second-order difference equations. (English) Zbl 0983.39006
Authors’ abstract: The authors consider second-order difference equations of the type $$\Delta\bigl((\Delta y_n)^\alpha \bigr)+ q_ny^\alpha_{ \sigma (n)}=0, \tag E$$ where $\alpha>0$ is the ratio of odd positive integers, $\{q_n\}$ is a positive sequence, and $\{\sigma(n)\}$ is a positive increasing sequence of integers with $\sigma(n) \to\infty$ as $n\to\infty$. They give some oscillation and comparison results for equation (E).

MSC:
39A11Stability of difference equations (MSC2000)
WorldCat.org
Full Text: DOI
References:
[1] Agarwal, R. P.: Difference equations and inequalities. (1992) · Zbl 0925.39001
[2] Agarwal, R. P.; Wong, P. J. Y.: Advanced topics in difference equations. (1997) · Zbl 0878.39001
[3] Chen, S. S.: Hille-wintner type comparison theorems for nonlinear difference equations. Funkcial. ekvac. 37, 531-535 (1994) · Zbl 0820.39003
[4] Chen, S. S.; Zhang, B. G.: Monotone solutions of a class of nonlinear difference equations. Computers math. Applic. 28, No. 1--3, 71-79 (1994)
[5] Li, H. J.; Yeh, C. C.: Existence of positive nondecreasing solutions of nonlinear difference equations. Nonlinear anal. 22, 1271-1284 (1994) · Zbl 0805.39004
[6] Thandapani, E.; Arul, R.: Oscillation and nonoscillation theorems for a class of second order quasilinear difference equations. Z. anal. Anwendungen 16, 749-759 (1997) · Zbl 0883.39007
[7] Thandapani, E.; Graef, J. R.; Spikes, P. W.: On the oscillation of solutions of second order quasilinear difference equations. Nonlinear world 3, 545-565 (1996) · Zbl 0897.39002
[8] Thandapani, E.; Manuel, M. M. S.; Agarwal, R. P.: Oscillation and nonoscillation theorems for second order quasilinear difference equations. Facta univ. Ser. math. Inform. 11, 49-65 (1996) · Zbl 1014.39004
[9] E. Thandapani and L. Ramuppillai, Oscillation and nonoscillation of quasilinear difference equations of the second order, Glasnik Math. (to appear). · Zbl 0923.39007
[10] Thandapani, E.; Ravi, K.: Bounded and monotone properties of solutions of second-order quasilinear forced difference equations. Computers math. Applic. 38, No. 2, 113-121 (1999) · Zbl 0936.39003
[11] Thandapani, E.; Ravi, K.: Oscillation of second-order half-linear difference equations. Appl. math. Lett. 13, No. 2, 43-49 (2000) · Zbl 0977.39003
[12] Wong, P. J. Y.; Agarwal, R. P.: Oscillations and nonoscillations of half-linear difference equations generated by deviating arguments. Computers math. Applic. 36, No. 10--12, 11-26 (1998) · Zbl 0933.39025
[13] Onose, H.: A comparison theorem and the forced oscillation. Bull. austral. Math. soc. 13, 13-19 (1975) · Zbl 0307.34034
[14] Kusano, T.; Naito, M.: Comparison theorems for functional differential equations with deviating arguments. J. math. Soc. Japan 33, 509-532 (1981) · Zbl 0494.34049
[15] Mahfoud, W. E.: Comparison theorems for delay differential equations. Pacific J. Math. 83, 187-197 (1979) · Zbl 0441.34053